# SDR HEEA078799

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 4,979 hours
- System (JASC): 2120 · Air Distribution System
- Part: Nozzle
- Part number: 206070471010
- Condition: Cracked
- Location: Windshield Defog
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD DE-FOG NOZZLE IS CRACKED AT MOUNTING HOLE.
